# SDR IPXA2024062719348

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N633UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65774
- Aircraft time: 8,768 hours, 1,313 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD EICAS ON LANDING, BLOCKED IN EARLY. CREW COMPT OVHD HATCH CHECKED ACC AMM 52-21-00/601 R44 WITHOUT REMARKS. SEVERAL OPEN/CLOSE OPS PERFORMED , ALL INDICATION NORMAL.
